# SDR UALA2010073002743

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 58,386 hours, 8,559 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW L LT HYD SYS RESERVOIR QUANTITY LOW. QTY .40.   FOUND HYD LEAK FROM EDP SUPPLY LINE AT TOP POSITION.  DEPRESSURIZED HYD LINE AND RE-TORQUED EDP SUPPLY LINE AND NO LEAK FOUND WITH ENG RUN IAW JRH 2-2-8.  FOUND HYD QTY 0.48 ON ARR SERVICED HYD FLUID. NOTIFIED SAMC.
